# SDR R61A201807090800

- Difficulty date: July 9, 2018
- Submitted: July 21, 2018
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 28,028 hours, 20,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17086181005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND PASSENGER CABIN FLOOR STRUCTURE AT AFT WET AREA SKIRT ANGLE HAS CORROSION AT FR 89, RBL 36. MX REMOVED AND REPLACED FLOOR STRUCTURE AT AFT WET AREA SKIRT ANGLE PN 170-86181-005, IAW SRM 51-40-02 , SRM 71-40-08. AC REMAINS IN IND FOR COMPLETION.
